# SDR ASAA2013032794279

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 11,429 hours, 3,515 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LEFT FUEL AND CENTER FUEL QTY AND TOTAL FUEL WENT BLANK FOR 15-20 SECONDS.   ALL OTHER INDICATIONS NORMAL.  PERFORM FIM TASK 28-41, TASK 801.  NO ACTIVE FAULTS FOUND.  NO HISTORY LAST 30 DAYS.
